# SDR 2008UALA01856

- Difficulty date: April 2, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N310UA
- Make and model: Boeing 737322
- Aircraft serial: 23671
- Aircraft time: 60,528 hours, 35,564 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 360-400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIO ALTIMETER ANTENNA CUTOUT IS INADEQUATE.  ACCOMPLISHED COA 930011 REPAIR TO LOWER EXTERNAL FUSELAGE BS 360-400 & PREVENTATIVE MODIFICATION TO RADIO ALTIMETER ANTENNA CUT-OUT AT BS 410, 430, AND 450.
